# SDR SWAA050287

- Difficulty date: February 1, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 59,041 hours, 48,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6042221
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PER MM.
